# SDR DALA2023102008662

- Difficulty date: October 20, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 84,991 hours, 26,932 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 LEFT CENTER ENTRY DOOR LIGHT ILLUMINATED AND STAYED ON. CORRECTIVE ACTION: PERFORMED DOOR WARNING SYSTEM OPS CHECKS PER B757 AMM 52-71. OPS CHECKS GOOD. PRESSUREIZED A/C PER B757 AMM. NO FAULTS NOTED. (9536648)
